# SDR DALA2022013100616

- Difficulty date: January 29, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 79,099 hours, 10,428 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3306 -ATB- DUE TO ECAM MESSAGE ENG 2 AIR BLEED LEAK. CORRECTIVE ACTION: LEAK CHECKED. FOUND NO LEAKS. REPLACED NO. 2 BMC & PYLON OVERHEAT SENSING ELEMENT. TESTED OK. (8560508)
